MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM CONVERTER LINER F/DME; HIP DOUBLE MOBILITY CONVERTER LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM CONVERTER LINER F/DME; HIP DOUBLE MOBILITY CONVERTER LINER
Model Number 01.32.4248MC
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2020: lot 1903438: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch reviews performed on 19 november 2020: cup: mpact 01.32.156mh acetabular shell ø56 multi-hole (k132879) batch review performed on 19 november 2020: lot 1903438: (b)(4) items manufactured and released on 12-sep-2019.Expiration date: 2024-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot 1910312: (b)(4) items manufactured and released on 18-feb-2020.Expiration date: 2025-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had primary hip surgery and was implanted with competitor products.On (b)(6) 2020, the patient came in and had the competitor products revised for reasons unknown.The patient was implanted with a medacta cup and liner.On (b)(6) 2020, the patient came in reporting pain due to a dislocation of the double mobility polyethylene liner from the liner and a dissociation of the dm converted from the cup that occurred while the patient was using the bathroom and tried to stand from being in a seated position.The surgeon revised the medacta liner and cup, and competitor head all with competitor products.The surgery was completed successfully.

Brand Name
LINER: MPACT DM CONVERTER LINER F/DME
Common Device Name
HIP DOUBLE MOBILITY CONVERTER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10957241
Report Number3005180920-2020-00869
Device Sequence Number14058398
Product Code LZO
UDI-Device Identifier07630030812323
UDI-Public07630030812323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2024
Device Model Number01.32.4248MC
Device Catalogue Number01.32.4248MC
Device Lot Number1903443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;